# SDR 200805221

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 6,959 hours, 4,398 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 7553 DEN TO YEG CREW REPORTS STRONG SMELL OF ELECTRICAL SMOKE AT PUSH TIME.  PASSENGERS WERE DEPLANED.  MAINTENANCE COULD NOT DUPLICATE SMOKE SMELL.  ANOTHER AC CART WAS HOOKED UP TO THE AIRCRAFT AND NO FURTHER DISCREPANCIES WERE NOTED.
